Happy Holidays—Our $30 Gift Card just for you, and books ship free! Shop now>>

Atlantis Briefs in Differential Equations

Mathematical Models with Singularities

A Zoo of Singular Creatures

Authors: Torres, Pedro J.

Free Preview
  • A collection of models with singularities is presented
  • Each chapter presents the history of the model and the current state of the art
  • Interesting open problems are pointed out as a guide for future research
see more benefits

Buy this book

eBook $39.99
price for USA in USD (gross)
  • ISBN 978-94-6239-106-2
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $54.99
price for USA in USD
  • ISBN 978-94-6239-105-5
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

The book aims to provide an unifying view of a variety (a 'zoo') of mathematical models with some kind of singular nonlinearity, in the sense that it becomes infinite when the state variable approaches a certain point. Up to 11 different concrete models are analyzed in separate chapters. Each chapter starts with a discussion of the basic model and its physical significance. Then the main results and typical proofs are outlined, followed by open problems. Each chapter is closed by a suitable list of references. The book may serve as a guide for researchers interested in the modelling of real world processes.

Table of contents (11 chapters)

Table of contents (11 chapters)

Buy this book

eBook $39.99
price for USA in USD (gross)
  • ISBN 978-94-6239-106-2
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $54.99
price for USA in USD
  • ISBN 978-94-6239-105-5
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Mathematical Models with Singularities
Book Subtitle
A Zoo of Singular Creatures
Authors
Series Title
Atlantis Briefs in Differential Equations
Series Volume
1
Copyright
2015
Publisher
Atlantis Press
Copyright Holder
Atlantis Press and the authors
eBook ISBN
978-94-6239-106-2
DOI
10.2991/978-94-6239-106-2
Softcover ISBN
978-94-6239-105-5
Series ISSN
2405-6405
Edition Number
1
Number of Pages
XIII, 124
Number of Illustrations
9 b/w illustrations, 7 illustrations in colour
Topics